S.S. Dragomir, Two mappings in connection to Hadamard᾽s inequalities, J. Math. Anal. Appl., 167(1992) 49-56.
S.S. Dragomir and R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11(1998) 91-95.
S.S. Dragomir, Y.J. Cho and S.S. Kim, Inequalities of Hadamard᾽s type for Lipschitzian mappings and their applications, J. Math. Anal. Appl., 245(2000), 489-501.
S.S. Dragomir and C.E.M. Pearce, Selected Topics in Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000. Online:[ http://www.Staff.
U.S. Kirmaci. Inequalities for differentiable mappomg and applications to special means of real numbers to midpoint formula, Appl. Math. Comp., 147(2004), 137-146.
U.S. Kirmaci and M.E. Ozdemir, On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp.,153(2004), 361-368.
M.E. Ozdemir, A theorem on mappings with bounded derivatives with applications to quadrature rules and means, Aool. Math. Comp., 138(2003), 425-434
B.G. Pachpatte, On some inequalities for convex functions RGMIA Res/Coll. 6 (E)(2003), http://rgmia.vu.edu.au/v6(E).
C.E.M Pearce and J. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formual, Appl. Math. Lett., 13(2000) 51-55.
G.S. Yang, D.Y. Hwang and K.L. Tseng, Some ineqalities for differentiable convex and concave mappings, Comp. Math. Aool., 47(2004), 207-216.